Long time asymptotics for fully nonlinear Bellman equations: a Backward SDE approach

Abstract : We study the large time behavior of solutions to fully nonlinear parabolic equations of Hamilton-Jacobi-Bellman type arising typically in stochastic control theory with control both on drift and diffusion coefficients. We prove that, as time horizon goes to infinity, the long run average solution is characterized by a nonlinear ergodic equation. Our results hold under dissipativity conditions, and without any nondegeneracy assumption on the diffusion term. Our approach uses mainly probabilistic arguments relying on new backward SDE representation for nonlinear parabolic, elliptic and ergodic equations.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2016, 126 (7), pp.1932-1973. <10.1016/j.spa.2015.12.009>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01071396
Contributeur : Huyen Pham <>
Soumis le : samedi 4 octobre 2014 - 13:59:00
Dernière modification le : samedi 18 février 2017 - 01:10:45
Document(s) archivé(s) le : lundi 5 janvier 2015 - 13:31:09

Fichiers

ErgodicHJB-BSDE-CFP.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Andrea Cosso, Marco Fuhrman, Huyen Pham. Long time asymptotics for fully nonlinear Bellman equations: a Backward SDE approach. Stochastic Processes and their Applications, Elsevier, 2016, 126 (7), pp.1932-1973. <10.1016/j.spa.2015.12.009>. <hal-01071396>

Partager

Métriques

Consultations de
la notice

532

Téléchargements du document

341